# SDR 2004UALA01213

- Difficulty date: December 11, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 36,246 hours, 27,065 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 806002
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAS DUE TO A CABIN PRESSURE PROBLEM OUT OF LAX.  WHEN TROUBLE SHOOTING INTERFACING SYSTEM ON E11 "LANDING GEAR LOGIC SHELF", M1110 "NOSE GEAR GROUND SENSING PROXIMITY SWITCH" FAILED.  IN ADDITION, MAIN LANDING GEAR GROUND SAFETY SENSOR FOUND OUT OF LIMITS.  REPLACED M1110 AND ADJUSTED MAIN LANDING GEAR GROUND SAFETY SENSORS.  SYSTEM OPERATIONAL CHECKED GOOD.
